On solutions of the KZ and qKZ equations at level zero
Annales de l'I.H.P. Physique théorique, Tome 71 (1999) no. 4, pp. 459-496
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1999__71_4_459_0,
author = {Nakayashiki, A. and Pakuliak, S. and Tarasov, V.},
title = {On solutions of the {KZ} and {qKZ} equations at level zero},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {459--496},
year = {1999},
publisher = {Gauthier-Villars},
volume = {71},
number = {4},
mrnumber = {1721551},
zbl = {0941.35089},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1999__71_4_459_0/}
}
TY - JOUR AU - Nakayashiki, A. AU - Pakuliak, S. AU - Tarasov, V. TI - On solutions of the KZ and qKZ equations at level zero JO - Annales de l'I.H.P. Physique théorique PY - 1999 SP - 459 EP - 496 VL - 71 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1999__71_4_459_0/ LA - en ID - AIHPA_1999__71_4_459_0 ER -
%0 Journal Article %A Nakayashiki, A. %A Pakuliak, S. %A Tarasov, V. %T On solutions of the KZ and qKZ equations at level zero %J Annales de l'I.H.P. Physique théorique %D 1999 %P 459-496 %V 71 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1999__71_4_459_0/ %G en %F AIHPA_1999__71_4_459_0
Nakayashiki, A.; Pakuliak, S.; Tarasov, V. On solutions of the KZ and qKZ equations at level zero. Annales de l'I.H.P. Physique théorique, Tome 71 (1999) no. 4, pp. 459-496. http://geodesic.mathdoc.fr/item/AIHPA_1999__71_4_459_0/